The Nihonkai Mathematical Journal publishes original contributions in all disciplines in mathematics. Between 1964 and 1989, the journal was known as the Science Reports of Niigata University. Series A, Mathematics. Prior to that, Niigata University published mathematical literature as part of the Journal of the Faculty of Science, Niigata University. Series I, Mathematics, Physics and Chemistry.
Volume 3, Number 1
Publication Date: 1960
The Equivalence Of Two Definitions Of Homotopy Sets For Kan Complexes
Eiitirô HONMA and Tetuo KANEKO; 1-6
Holomorphically Projective Curvature Tensors In Certain Almost Kählerian Spaces
Satoshi KOTO and Hideo MIZUSAWA; 33-44